Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heart problems after smoking marijuana while on Doxycycline Hyclate. Increased heart rate. Tests all normal. Effect on heart or any other problem?

Last year I smoked marijuana while on Doxycycline Hyclate which caused a troubling effect on my heart, it quickly increased by heart rate and stayed like that for an hour. I feel it did damage to my heart as Ive had cardiac issues, but all my tests have came back normal, and my cardiologist has told me it isn t anything serious. Do you think it could be something else?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

There is no evidence to suggest that such combination for a short period of time could cause cardiovascular permanent damage, so probably an alternative explanation should be sought if you continue to have palpitations. If you have not had any symptoms, and you have been reassured by a cardiologist, then things are probably fine.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 7 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor